# SDR 9507982282

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282US
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH UPON GEAR EXTENSION, NOSE LANDING GEAR UNSAFE INDICATION REMAINED ILLUMINATED.  PERFORMED GO-AROUND AND RETRACTED GEAR.  SECOND EXTENSION WAS NORMAL.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE LUBED AND SERVICED NOSE LANDING GEAR ASSEMBLY.  OPERATIONAL GEAR SWING WAS NORMAL.
